Have Medical Questions? Ask a Doctor Online!
Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.
you are probably still having gastritis and inflammation of your stomach.
this can be from your diet or skipping meals or severe anxiety can cause gastritis as well.
you should take stomach acid reducing agents like maalox or mylanta or zantac
you probably should be on medications to help decrease your anxiety symptoms.
I have told you before it is not cancer.
please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com
no, it is from too much stomach acid in your stomach.
you need to eat a more bland diet
you should talk to your doctor about medications to help decrease your anxiety symptoms.
what is that?
yes, you can still use mylanta to decrease stomach acid.
you should talk to your doctor about medications to help decrease your anxiety symptoms
yes, I said yes already you can use mylanta in addition to omeprazole